# SDR UPS96220451

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 553
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON INTERNAL SKIN STA 553 LBL 6 WL 306.  CUTOUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR IAW SRM 53-30-3 AND 53-30-2.
